# SDR UALA2010052601818

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,808 hours, 10,179 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1036416
- Condition: Faulty
- Location: Fuel Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FQIS. NR 4 FUEL TANK GAUGE WENT BLANK IN FLIGHT. TROUBLESHOOTING FUEL SYS, WILL RPLC 7EA PROBES & HARNESS IN NR 4 RT MAIN TANK. HARNESS ON HAND, 1EA PROBE ON T2350 FRM ORD TANK IS OPENED, VENTING & PREP FOR TANK ENTRY.  REPLACED PROBES AND WIRE HARNESS.
